# SDR SWAA2021070180303

- Difficulty date: June 5, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H Z CHANNEL. ; LEFT AFT CARGO Z CHANNEL BETWEEN BS 727 AND BS 727E HAS EXFOLIATION AT BS 727C +14 AND SPOTS OF CORROSION AT FASTENER HOLES ALONG ITS LENGTH. / [01] DUPLICATE ITEM; WORK TO BE ACCOMPLISHED ON NR TG8Q005CE7L.; [02] DUPLICATE TO TTG8Q005CE7L. REMOVED CORROSION AT AFT CARGO L\H ZEE CHANNEL FROM STA 727 TO 727C AS PER B737-700SRM 51-10-02-0G-0 EXFOLIATING CORROSION STILL BEING VISIBLE AFTER BLEND OUT FOUND TO BE OUT OF LIMITS AS PER B737-700 SRM 53-00-53-1A-2 FIG 103 DETAIL A,B,C,D AND E 2., 09-JUN-2021 03:37 UTC EXFOLIATING CORROSION STILL BEING VISIBLE AFTER BLEND OUT FOUND TO BE OUT OF LIMITS AS PER B737-700 SRM 53-00-53-1A-2 FIG 103 DETAIL A,B,C,D AND E , VERIFIED. 3. 09-JUN-2021 03:45 UTC LOCATED AND DRILLED HOLES ON NEW AFT CARGO L\H ZEE CHANNEL FROM STA 727 TO 727E AS PER B727-700 51-40-08-0G-0 AND SRM 51-40-05-0G-0
